Skip to main content Accessibility help

T. Traczyk. On Post algebras with uncountable chain of constants. Algebras of homomorphisms. Bulletin de l'Académie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 15 (1967), pp. 673–680.

  • Don Pigozzi



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed